# SDR 2002UALA01529

- Difficulty date: October 1, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 45,265 hours, 7,356 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Circuit Card
- Condition: Faulty
- Location: Nr 10
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS "LE SLAT ASSY" AND ASSOCIATED LIGHT ILLUMINATED WITH INDICATED 1 DEGREE FOR BOTH LEFT AND RIGHT.  TROUBLESHOT SYSTEM PER FAULT ISOLATION MANUAL.  FOUND A5 DRIVER CARD IN THE NR 10 POSITION IN THE PROXIMITY SWITCH ELECTRONIC UNIT FAULTED.  REPLACED CARD SYSTEM OP CHECKS OK.
